≡ ▼ LINKS
ABC Homeopathy Forum

 

 

Remedies:

Sulphur: $6.50

 

The ABC Homeopathy Forum

nat sulph side effects

Hi,
Just had a bloodwork done for food intolerance and found out I had nat sulph deficiency. I bought a bottle of #11 and started taking it last Thurs. Shortly after taking 4 tabs (as directed) I tasted metallic which turned into bitterness that lasted few days. Yesterday(Monday) I took one more dose and bitterness came back pretty strongly. I also have a bit of discomfort in kidney area (on both sides). Is this normal?? Thank you for any input!
 
  katarzyna on 2010-03-23
This is just a forum. Assume posts are not from medical professionals.
Usually blood test has no relationship with bio-chemical salts or homeopathic medicines.

For example Sodium Chloride (Nat Mur) may be helpful in excess conditions.

Any bio-chemic or homeopathic symptoms indicating need for Nat Sulph?

Use of Nat Sulph can cause further Nat Sulph deficiency.
 
dhundhun 9 years ago
In what potency you have taken Natrum Sulph? It is 6x or 12x.
The system of medication in which the remedy is selected on the basis of nutritional deficieny is called as nutrition. In homeopathy the remedy is selected on the basis of symptom similarity as Dhundhun pointed out. Please go through some of the threads at this website, to know case taking and prescribing in homeopathy.
One cannot follow different methods for medication and monitoring.
 
kadwa 9 years ago
Thank you for your response. It was a homeopathic doctor who based on my blood sample, told me about my nat sulph deficiency (I had no symptoms)
If I remember correctly it is 6x potency. I took 4 little pills on Monday and I still have a major bitter taste. Can this be a result of taking this remedy?
 
katarzyna 9 years ago
 
Joe De Livera 9 years ago
None can say that he or she is without symptoms. Symptoms mean
*Mentals
*Physicals
*Thermal Preference
*Sex Drive and it's satisfaction
*Sleep Pattern
*Causative factors

If there are no symptoms please ask your homeopath not to bother about your blood analysis. i think you have gone to the homeopath who does Machine Testing. This is a new branch of homeopathy and it is altogether different from mainline homeopathy.

Natrum Sulph and other tissue salts are very safe. Those who are ultra sensitive or just look for some excuse to blame their remedies may just stop taking whatever tissue salts they are taking and forget about it.
 
kadwa 9 years ago
'Those who are ultra sensitive or just look for some excuse to blame their remedies may just stop taking whatever tissue salts they are taking and forget about it.'

I'm not sure what I said to cause defensiveness. All I wanted to know is if nat sulph can cause severe bitterness.
It was not my intention to 'look for excuses to blame the remedies' so if I came across that way I apologize. The reason I went for blood test was to find out if my eczema may be caused by possible food intolerance. Nat sulph deficiency showed up in the process. I did not have any bitterness before taking nat sulph, it occurred shortly after taking it for the first time. I got concerned so I posted a question. I truly believe in homeopathic care and I know I will find my anwers. The 'forget about it' attitude was not very helpful.
 
katarzyna 9 years ago
Metallic taste has no direct link with excess or deficiency of Sodium or Sulfate or Sodium Sulfate.

Also I have not come across in Homeopathic books about link of Sodium Sulfate and Metallic Taste.

Having said so, you have taken #11 bio salt, which is labeled as Nat Sulph 6X and supposed to have the same.

I don't use local brand homeopathic medicines. Once, I was given locally made (south India) Arnica 200. Within a moment there was darkness everywhere - total blindness. I recovered from that darkness in half an hour. Arnica is common medicine and prior to this event and after this event, I have used several times after injuries. In any potency (Q-200), Arnica never caused that type of effect.

I have very good experiences of getting wrong medicines. Couple of times, I have forced in, to medicine shelf in store to see, what they are giving and found something else being given. Only thing I can say that some mysterious thing has happened - wrong labeling or intentional wrong medicine or the body response you had is yet to be documented in Materia Medica.
 
dhundhun 9 years ago
Thank you dhundhun for your response. I also tried to find any info online on #11 and couln't find anything. Maybe, like you said my body reacted to it mysteriously.
Your experience with Arnica sounds scary, I'm glad it ended OK.
Thanks again! :)
 
katarzyna 9 years ago
Hello Katarzyna, if you feel that it is the side effect of Nat. Sulph. pls. consult a homoeopathic consultant at once. In fact it is not a side effect. You took biochemic combination No. 11 which caused this problems. It is always better to take a single remedy. Each & every remedy in homoeopathic system covers hundreds and thousands of symptoms. So it is always better to study the case thoroughly and take the required remedy. Combinations are all palliative. If you consult a homoeopathic consultant your ailment may fully go off from your constitution itself. You won't have this problem again in future. Even if it comes just increase the potency, its enough. We have wide rage of potencies in this system only. No other system in this world has this much of medicines and range of potencies. Need not worry at all. If you want I can help you also. You can write to me. Thank you.
Dr. MA Ickbal
 
Dr. MA Ickbal 8 years ago
Good afternoon, I have taken 3 doses of nat. sulph. for fluid on the lungs, and have developed bone pain in the bottom of my spine, spreading to my hips. Is there a connection? Perhaps I have chosen the wrong remedy.
 
Marymint 8 years ago
Stop the medicine and wait for 1 week to see. If the medicine is causing side effects then this will stop.

Side effects in homoeopathy come from -

1. Too frequent dosing

2. Too strong a potency

3. The wrong remedy

David Kempson
Professional Homoeopath
 
brisbanehomoeopath 8 years ago
Dear David,

Could it be an aggravation?

Regards
Nawaz
 
nawazkhan 8 years ago
Hello Marymint, you haven't mentioned in what potency you took Nat. Sulph. Okay, on the basis of your report if you have developed bone pain soon after taking it we must know what is the position of fluid problem. If it alright it is presumed that the spine problem may be the root cause of your fluid problem. Or otherwise if both the symptoms are aggravated you are the one to feel which is more aggravated. Please consult a nearby homoeopathic consultant and get your problems relieved. No need to worry at all. Mention the potency of your medicine you took. Under any circumstances there cannot be any side effects and reactions for these salts. Depending on the potency it is supposed to act in the reverse order clearing/cleaning the blockage and all the future diseases will also be cleared off. There will be just a trace of them. It won't trouble you that much and if at all you have severe problem you have to consult your homoeo consultant and he/she will canalise it to drain from your body. The real causes of diseases will go out of the body. This is the real cure. Each and every medicine in homoeopathy covers thousands of symptoms it is always better to take medicines under an able and experienced homoeopathic consultant. Self medication won't be always helpful to you.
 
Dr. MA Ickbal 8 years ago
Good morning,
Thank you for your help. The dosage was 4 tablets 3 times a day. I stopped taking them 24 hours ago and the pain has gone. I am reluctant to see an homeopathic consultant as it is quite expensive, and now after this experience, abit wary.
 
Marymint 8 years ago
This is the reason homoeopathy should be given in the correct way, with a proper case taken (not shortcuts with machines or tests). It also shows that tissue salts are indeed substances that can cause, and therefore able to cure, symptoms.
 
brisbanehomoeopath 8 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.